Vol. 2, No 4, 1996

Information
Issue: Vol. 2, No 4, 1996
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 1996 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/2/4
Licenses:
Tables of Contents
# [1-8/8] Title Pages
1. A new technique in constructing closed-form solutions for nonlinear PDE<smallletters>s</smallletters> appearing in fluid mechanics and gas dynamics
Authors: Panayotounakos D. E.
Keywords: Soft solutions, nonlinear PDEs, fluids
301-318 (18)
2. High frequency asymptotic solutions of the reduced wave equation on infinite regions with non-convex boundaries
Authors: Bloom Clifford O.
Keywords: High frequency radiation, scattering, global approximate solution, uniform asymptotic approximation, caustics, geometrical optics, inhomogeneous medium, anisotropic medium, reduced wave equation
333-365 (33)
3. Discrete Riccati equation solutions: Distributed algorithms
Authors: Lainiotis D. G., Plataniotis K. N., Papanikolaou Michail, Papaparaskeva Paraskeuas
Keywords: Riccati equation, discrete estimation filters, distributed algorithms, Kalman filter, linear Lainiotis filter
319-332 (14)
4. Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft
Authors: Liu Xinzhi, Willms Allan R.
Keywords: Impulsive control, linear dynamical system
277-299 (23)
5. High frequency asymptotic solutions of the reduced wave equation on infinite regions with non-convex boundaries
Authors: Clifford O. Bloom
Keywords: High frequency radiation, scattering, global approximate solution, uniform asymptotic approximation, caustics, geometrical optics, inhomogeneous medium, anisotropic medium, reduced wave equation.
333-365 (33)
6. Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft
Authors: Xinzhi Liu, Allan R. Willms
Keywords: Impulsive control, linear dynamical system.
277-299 (23)
7. Discrete Riccati equation solutions: Distributed algorithms
Authors: D. G. Lainiotis, K. N. Plataniotis, Michail Papanikolaou, Paraskeuas Papaparaskeva
319-332 (14)
8. A new technique in constructing closed-form solutions for nonlinear PDEs appearing in fluid mechanics and gas dynamics
Authors: D. E. Panayotounakos
Keywords: Soft solutions, nonlinear PDEs, fluids.
301-318 (18)